MathSciNet Relay Station
MathSciNet bibliographic data
MR1371131 46B03 (46B20)
Kato, Mikio; Takahashi, Yasuji On the von Neumann-Jordan constant for Banach spaces. Proc. Amer. Math. Soc. 125 (1997), no. 4, 1055–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement